# SDR ASAA0954639

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,153 hours, 2,884 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2922
- Condition: Inoperative
- Location: Ac Bay
- Part time: 34,452 hours, 18,607 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT INOP (CONTL CAB) LIGHT GOES OUT WHEN RECALL RESET.  FOUND FLT DECK TRIM VALVE LIGHT ON WHILE PERFORMING BITE CHECK.  VERIFIED VALVE P/N W 398908 3.  INSTALLED THE SERVICEABLE TRIM AIR MODULATING VALVE.  PERFORMED BITE CHECK OF BOTH TEMP ZONE CONT/ NO FAULTS.  LEAK CHECK GOOD.  REF AMM 21 61 21.
